# SDR DALA2021071203929

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 62,451 hours, 20,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 EMERGENCY LENS COVER@ ROW 35 MISSING. CORRECTIVE ACTION: REPLACED MISSING COVERS @ ROW 35. (7854734)
